Alert archive / Louisiana / Wind Advisories in 2014

Wind Advisory 12, NWS Lake Charles, LA

April 3, 2014Cameron Parish, Lafayette Parish, Saint Martin Parish, Louisiana

NWS Lake Charles, LA issued this wind advisory at Apr 3, 2014, 3:07 AM CDT for Cameron Parish, Lafayette Parish, Saint Martin Parish, Louisiana. It took effect at Apr 3, 2014, 10:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2014, 3:07 AM CDT (08:07 UTC)
In effect from
Apr 3, 2014, 10:00 AM CDT
Expired
Apr 3, 2014, 6:59 PM CDT
In force
9 hr
Issued by
NWS Lake Charles, LA

Counties Cameron Parish, LA, Lafayette Parish, LA, Saint Martin Parish, LA

The radar

The Lake Charles radar (KLCH), 89 km from the middle of the area, began a volume at 08:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.1 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2014-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1194 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2014-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1194 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
817 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

275 
WWUS74 KLCH 030807
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
307 AM CDT THU APR 3 2014

...GUSTY SOUTHERLY WINDS WILL CONTINUE THROUGH THIS AFTERNOON...

.A TIGHT PRESSURE GRADIENT BETWEEN A DEEPENING TROUGH OF LOW
PRESSURE OVER THE PLAINS AND HIGH PRESSURE EXITING THE EAST COAST
WILL LEAD TO STRONG AND GUSTY SOUTH WINDS LATER THIS MORNING OVER
THE COASTAL PARISHES AND COUNTIES GENERALLY ALONG AND SOUTH OF
INTERSTATE 10. WINDS ARE EXPECTED TO BEGIN TO SUBSIDE THIS
EVENING.

LAZ041>045-052>055-073-074-TXZ215-216-032100-
/O.NEW.KLCH.WI.Y.0012.140403T1500Z-140404T0000Z/
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-JEFFERSON-ORANGE-
INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS...
WELSH...LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...
LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...
KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...
BERWICK...BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH...
CAMERON...GRAND CHENIER...BEAUMONT...PORT ARTHUR...ORANGE...
VIDOR...BRIDGE CITY
307 AM CDT THU APR 3 2014

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING. 

* TIMING...LATE MORNING TO LATE AFTERNOON.

* WINDS...20 TO 25 MPH WITH GUSTS NEAR 30 MPH.

* IMPACTS...STRONG GUSTY WINDS COULD MAKE FOR HAZARDOUS TRAVEL FOR
  HIGH PROFILE VEHICLES...ESPECIALLY ON ELEVATED OVERPASSES OR
  BRIDGES...AND ON EAST TO WEST ORIENTED HIGHWAYS. UNSECURED
  LIGHTWEIGHT OBJECTS COULD BE BLOWN AROUND OR SMALL TREES COULD
  LOSE SOME BRANCHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND.
SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
3 follow-up statements
061 
WWUS74 KLCH 031532
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1032 AM CDT THU APR 3 2014

...GUSTY SOUTH WINDS WILL CONTINUE THROUGH THIS AFTERNOON...

.A TIGHT PRESSURE GRADIENT BETWEEN A DEEPENING TROUGH OF LOW
PRESSURE OVER THE PLAINS AND HIGH PRESSURE EXITING THE EAST COAST
WILL CONTINUE TO LEAD TO STRONG AND GUSTY SOUTH WINDS TODAY OVER
THE COASTAL PARISHES AND COUNTIES GENERALLY ALONG AND SOUTH OF
INTERSTATE 10. WINDS ARE EXPECTED TO BEGIN TO SUBSIDE THIS
EVENING.

LAZ041>045-052>055-073-074-TXZ215-216-040000-
/O.CON.KLCH.WI.Y.0012.000000T0000Z-140404T0000Z/
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-JEFFERSON-ORANGE-
INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS...
WELSH...LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...
LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...
KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...
BERWICK...BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH...
CAMERON...GRAND CHENIER...BEAUMONT...PORT ARTHUR...ORANGE...
VIDOR...BRIDGE CITY
1032 AM CDT THU APR 3 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING...LATE MORNING TO LATE AFTERNOON.

* WINDS...20 TO 25 MPH WITH GUSTS NEAR 30 MPH.

* IMPACTS...STRONG GUSTY WINDS COULD MAKE FOR HAZARDOUS TRAVEL 
  FOR HIGH PROFILE VEHICLES...ESPECIALLY ON ELEVATED OVERPASSES 
  OR BRIDGES...AND ON EAST TO WEST ORIENTED HIGHWAYS. UNSECURED 
  LIGHTWEIGHT OBJECTS COULD BE BLOWN AROUND OR SMALL TREES COULD 
  LOSE SOME BRANCHES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND.
SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

13
412 
WWUS74 KLCH 032015
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
315 PM CDT THU APR 3 2014

...GUSTY SOUTH WINDS WILL CONTINUE THE REST OF THIS AFTERNOON...

.A TIGHT PRESSURE GRADIENT BETWEEN A DEEPENING TROUGH OF LOW
PRESSURE OVER THE PLAINS AND HIGH PRESSURE EXITING THE EAST COAST
WILL CONTINUE TO LEAD TO STRONG AND GUSTY SOUTH WINDS TODAY OVER
THE COASTAL PARISHES AND COUNTIES GENERALLY ALONG AND SOUTH OF
INTERSTATE 10. WINDS ARE EXPECTED TO BEGIN TO SUBSIDE THIS
EVENING.

LAZ041>045-052>055-073-074-TXZ215-216-040000-
/O.CON.KLCH.WI.Y.0012.000000T0000Z-140404T0000Z/
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-JEFFERSON-ORANGE-
INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS...
WELSH...LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...
LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...
KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...
BERWICK...BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH...
CAMERON...GRAND CHENIER...BEAUMONT...PORT ARTHUR...ORANGE...
VIDOR...BRIDGE CITY
315 PM CDT THU APR 3 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING...LATE MORNING TO LATE AFTERNOON.

* WINDS...20 TO 25 MPH WITH GUSTS NEAR 30 MPH.

* IMPACTS...STRONG GUSTY WINDS COULD MAKE FOR HAZARDOUS TRAVEL 
  FOR HIGH PROFILE VEHICLES...ESPECIALLY ON ELEVATED OVERPASSES 
  OR BRIDGES...AND ON EAST TO WEST ORIENTED HIGHWAYS. UNSECURED 
  LIGHTWEIGHT OBJECTS COULD BE BLOWN AROUND OR SMALL TREES COULD 
  LOSE SOME BRANCHES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND.
SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

13
507 
WWUS74 KLCH 032359
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
659 PM CDT THU APR 3 2014


LAZ041>045-052>055-073-074-TXZ215-216-040100-
/O.CAN.KLCH.WI.Y.0012.000000T0000Z-140404T0000Z/
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-JEFFERSON-ORANGE-
INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS...
WELSH...LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...
LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...
KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...
BERWICK...BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH...
CAMERON...GRAND CHENIER...BEAUMONT...PORT ARTHUR...ORANGE...
VIDOR...BRIDGE CITY
659 PM CDT THU APR 3 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
WIND ADVISORY. 



$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Apr 2, 11:53 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Apr 2, 11:53 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1153 PM CDT WED APR 2 2014

.AVIATION...MARINE FOG WILL LIFT INTO MOSTLY STRATUS CAUSING LIFR
AND IFR CEILINGS THROUGH MORNING. CEILINGS WILL GRADUALLY AND
MODESTLY IMPROVE THROUGH MID TO LATE THU MORNING. SHOWERS AND
THUNDERSTORMS WILL MOVE INTO THE REGION DURING THE AFTERNOON AND
EVENING OF THURSDAY WITH LOWER CEILINGS AND VIS LIKELY AGAIN BY
THE END OF THE TAF PERIOD. WINDS WILL BE SOUTH THROUGH THE PERIOD
AND GUSTY.

&&

.PREV DISCUSSION... /ISSUED 1018 PM CDT WED APR 2 2014/

DISCUSSION...

MINOR CHANGES TO ZONE PACKAGE...FRESH SOUTHERLY WINDS CONTINUE TO
MIX OUT THE NOCTURNAL LAYER...DISCOURAGING ANY FOR FORMATION.

WILL KEEP PATCHY-FOG WARNING IN THE ZONE PACKAGE.

PREV DISCUSSION... /ISSUED 622 PM CDT WED APR 2 2014/

AVIATION...STRATUS AND SEA FOG WILL ADVECT INLAND THROUGH THE
EVENING LOWERING CEILINGS INTO THE IFR CATEGORY FOR THE I-10
CORRIDOR TERMINALS. LOWER VIS MAY ALSO OCCUR. LOWER CEILINGS CAN
ALSO BE EXPECTED LATER INTO THE NIGHT AT KAEX. CEILINGS AND VIS
WILL SLOWLY IMPROVE DURING THU MORNING, HOWEVER SHOWERS AND
THUNDERSTORMS WILL BEGIN TO MOVE INTO THE AREA AT THE END OF THE
PERIOD.

PREV DISCUSSION... /ISSUED 427 PM CDT WED APR 2 2014/

DISCUSSION...
WARM...HUMID...AND BREEZY AFTERNOON ACROSS THE REGION...WITH
TEMPERATURES CLIMBING TO NEAR 80 DESPITE AMPLE CLOUD COVER.

WATER VAPOR IMAGERY/UPPER AIR ANALYSIS CONTINUES TO SHOW AN ACTIVE
PACIFIC JET...WITH ONE SUBTLE VORT LOBE CURRENTLY TRAVERSING
SOUTHERN TX...WHICH ALONG WITH A STOUT LLJ/WAA REGIME...HAS LIKELY
CONTRIBUTED IN THE RECENT UPTICK IN RADAR RETURNS ACROSS
CENTRAL/EASTERN TX. THE AIRMASS ACROSS OUR AREA REMAINS FAIRLY
WELL CAPPED PER THE KLCH RAOB AND MODEL FCST SOUNDINGS.
THUS...REALLY DO NOT EXPECT ANY SHOWER/THUNDERSTORM ACTIVITY
TONIGHT...WITH PERHAPS SOME LIGHT DRIZZLE/SHALLOW SHOWER ACTIVITY
OCCURRING AFTER MIDNIGHT INTO EARLY THURSDAY. THE STRONG SOUTH
WINDS HAVE GENERALLY HELD FOG AT BAY BOTH OVER THE COASTAL WATERS
AND INLAND...THOUGH VISIBILITY OFFSHORE IS ON AVERAGE LOWER TODAY
THAN 24 HRS AGO. THE RISK OF PATCHES/AREAS OF MARINE FOG WILL
CONTINUE TONIGHT...AND REALLY THROUGH LATE THURSDAY NIGHT. EXPECT
THAT THE ELEVATED WINDS WILL RESULT IN PRIMARILY AN INLAND STRATUS
DECK...THOUGH AT LEAST SOME VISIBILITY RESTRICTIONS ARE LIKELY.

FOR TOMORROW...THE VIGOROUS UPPER TROF EVIDENT IN SATELLITE IMAGERY
ALONG THE SW CA COAST IS PROGGED TO TRANSLATE EASTWARD...EMERGING
EAST OF THE ROCKIES AND ONTO THE PLAINS TOMORROW AFTERNOON. SFC
WINDS WILL AGAIN BECOME STRONG AND GUSTY...AND ARE PROGGED TO BE A
LITTLE HIGHER THAN TODAY. A WIND ADVISORY MAY BE NEEDED...ESPECIALLY
ALONG/SOUTH OF I-10. OTHERWISE...THE ASSOCIATED HEIGHT
FALLS/DIVERGENT FLOW ALOFT WILL PROMOTE INCREASING LIFT...THOUGH
FCST SOUNDINGS CONTINUE TO INDICATE INHIBITION WILL BE PRESENT AT
LEAST THROUGH THE AFTERNOON...ESPECIALLY WITH SOUTHWARD EXTENT.
FCST SOUNDINGS TO BECOME A LITTLE MORE FAVORABLE DURING THE
EVENING/OVERNIGHT...AND COUPLED WITH THE APPROACH AND PASSAGE OF
THE COLD FRONT...SHOULD BE OUR MOST ACTIVE PERIOD IN TERMS OF
CONVECTION. SPC CONTINUES TO HAVE THE AREA IN A SLIGHT RISK OF
SVR...AND THIS STILL LOOKS REASONABLE.

COOLER AIR RELATIVELY DRIER AIR IS PROGGED TO FILTER IN BEHIND THE
FRONT...THOUGH THE BOUNDARY IS FCST BY GLOBAL GUIDANCE TO STALL
NOT TOO FAR OFFSHORE. WITH A DEEPER UPPER TROF PROGGED TO FOLLOW
QUICKLY ON THE HEELS OF THIS LEAD SYSTEM ON THURSDAY...ISENTROPIC
LIFT IS EXPECTED TO DEVELOP ON SATURDAY...WITH THE BOUNDARY
RETREATING NORTHWARD SATURDAY NIGHT. LOW PRESSURE CONTINUES TO BE
FCST TO DEVELOP JUST OFF THE SE TX COAST...SUBSEQUENTLY LIFTING
NORTH/NORTHEAST ACROSS LOUISIANA. LATEST PROGS DEFINITELY PLACE
MORE OF THE AREA IN A WARM SECTOR SUNDAY...AND WITH THE TROF
TAKING ON A NEUTRAL IF NOT NEGATIVE TILT...THIS ONE WILL BEAR
WATCHING. INCREASED POPS TO LIKELY FOR SAT NIGHT INTO SUN.

CHANGES TO THE GRIDS MON AND BEYOND WERE KEPT TO A MINIMUM...WITH A
DRY AND GENERALLY COOL/MILD FCST.

13

MARINE...
MODERATE SOUTHERLY WINDS WILL PREVAIL THROUGH LATE THURSDAY NIGHT
BETWEEN HIGH PRESSURE OVER THE NORTHEAST GULF OF MEXICO AND
DEEPENING LOW PRESSURE OVER THE PLAINS. SMALL CRAFT SHOULD
EXERCISE CAUTION TONIGHT. A SMALL CRAFT ADVISORY MAY BE REQUIRED
FOR TOMORROW. DESPITE THE WIND...THE AIRMASS OVER THE RELATIVELY COOL
GULF WATERS WILL CONTINUE TO BE WARM AND MOIST ENOUGH THAT THE
FORMATION OF SEA FOG WILL CONTINUE TO BE POSSIBLE THROUGH LATE
THURSDAY NIGHT. A COLD FRONT EXPECTED TO PUSH THROUGH THE GULF
WATERS AT THAT TIME WILL USHER IN NORTH WINDS AND PUT AN END TO
THE RISK OF SEA FOG...BUT ALSO BRING A CHANCE OF SHOWERS AND
THUNDERSTORMS. THE FRONT IS EXPECTED TO LINGER NOT TOO FAR
OFFSHORE...AND EVENTUALLY RETURN NORTHWARD AS A WARM FRONT
SATURDAY NIGHT INTO SUNDAY AS AN AREA OF LOW PRESSURE DEVELOPS
ALONG THE BOUNDARY AND LIFTS TO THE NORTHEAST ACROSS LOUISIANA ON
SUNDAY. AS THIS LOW PULLS AWAY...NORTH WINDS WILL AGAIN RETURN ON
MONDAY.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  68  79  66  78  55 /  10  30  50  20  10
KBPT  69  78  67  77  56 /  10  30  50  20  10
KAEX  68  82  64  76  50 /  20  30  70  20  10
KLFT  68  81  67  80  56 /  10  20  50  30  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM CDT THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT
     20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA
     OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY LA OUT 20 NM...WATERS FROM INTRACOASTAL
     CITY TO CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON
     LA TO HIGH ISLAND TX FROM 20 TO 60 NM...WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.

&&

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.LAKECHARLES.GOV
WWW.TWITTER.COM/NWSLAKECHARLES
WWW.YOUTUBE.COM/NWSLAKECHARLES

&&

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:52 PM CDTSmall Craft AdvisoryLCH19 hr

Nearby

Wind Advisories in Louisiana, 2014Wind Advisories in Texas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.